General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mosc. Math. J.:

Personal entry:
Save password
Forgotten password?

Mosc. Math. J., 2002, Volume 2, Number 3, Pages 567–588 (Mi mmj64)  

This article is cited in 27 scientific papers (total in 27 papers)

$q$-characters of the tensor products in $\mathbf{sl}_2$-case

B. L. Feigina, E. B. Feiginb

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Independent University of Moscow

Abstract: Let $\pi,…,\pi_n$ be irreducible finite-dimensional $\mathbf{sl}_2$-modules. Using the theory of representations of current algebras, we introduce several ways to construct a $q$-grading on $\pi_1\otimes…\otimes\pi_n$. We study the corresponding graded modules and prove that they are essentially the same.

Key words and phrases: Universal enveloping algebra, representation theory, current algebra, Gordon's formula.


Full text:
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 05A30; Secondary 17B35
Received: April 14, 2002

Citation: B. L. Feigin, E. B. Feigin, “$q$-characters of the tensor products in $\mathbf{sl}_2$-case”, Mosc. Math. J., 2:3 (2002), 567–588

Citation in format AMSBIB
\by B.~L.~Feigin, E.~B.~Feigin
\paper $q$-characters of the tensor products in $\mathbf{sl}_2$-case
\jour Mosc. Math.~J.
\yr 2002
\vol 2
\issue 3
\pages 567--588

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Jimbo, T. Miwa, Y. Takeyama, “Counting minimal form factors of the restricted sine-Gordon model”, Mosc. Math. J., 4:4 (2004), 787–846  mathnet  crossref  mathscinet  zmath
    2. Feigin B., Feigin E., “Schubert varieties and the fusion products”, Publ. Res. Inst. Math. Sci., 40:3 (2004), 625–668  crossref  mathscinet  zmath  isi
    3. Feigin E., “Schuberts varieties and the fusion products: the general case”, Int. Math. Res. Not., 2004, no. 59, 3153–3175  crossref  mathscinet  zmath  isi
    4. Feigin B., Loktev S., “Multi-dimensional Weyl modules and symmetric functions”, Comm. Math. Phys., 251:3 (2004), 427–445  crossref  mathscinet  zmath  adsnasa  isi
    5. Feigin B., Loktev S., “Deformation of Weyl modules and generalized parking functions”, Int. Math. Res. Not., 2004, no. 51, 2719–2750  crossref  mathscinet  zmath  isi
    6. Feigin B., Jimbo M., Kedem R., Loktev S., Miwa T., “Spaces of coinvariants and fusion product. I. From equivalence theorem to Kostka polynomials”, Duke Math. J., 125:3 (2004), 549–588  crossref  mathscinet  zmath  isi
    7. Feigin B., Feigin E., “Homological realization of restricted Kostka polynomials”, Int. Math. Res. Not., 2005, no. 33, 1997–2029  crossref  mathscinet  zmath  isi  elib
    8. Feigin B., Feigin E., “Principal subspace for the bosonic vertex operator $\phi_{\sqrt{2m}}(z)$ and Jack polynomials”, Adv. Math., 206:2 (2006), 307–328  crossref  mathscinet  zmath  isi  elib
    9. Feigin B., Feigin E., “Two-dimensional current algebras and affine fusion product”, J. Algebra, 313:1 (2007), 176–198  crossref  mathscinet  zmath  isi  elib
    10. Feigin E., “Infinite fusion products and $\widehat{\mathfrak{sl}}_2$ cosets”, J. Lie Theory, 17:1 (2007), 145–161  mathscinet  zmath  isi  elib
    11. Evgeny Feigin, “The PBW Filtration, Demazure Modules and Toroidal Current Algebras”, SIGMA, 4 (2008), 070, 21 pp.  mathnet  crossref  mathscinet  zmath
    12. Feigin B., Feigin E., Jimbo M., Miwa T., Takeyama Y., “A $\phi_{1,3}$-filtration of the Virasoro minimal series $M(p,p')$ with $1<p'/p<2$”, Publ. Res. Inst. Math. Sci., 44:2 (2008), 213–257  crossref  mathscinet  zmath  isi  elib
    13. S. Loktev, “Weight multiplicity polynomials of multi-variable Weyl modules”, Mosc. Math. J., 10:1 (2010), 215–229  mathnet  crossref  mathscinet
    14. Kousidis S., “Asymptotics of Generalized Galois Numbers via Affine Kac-Moody Algebras”, Proc. Amer. Math. Soc., 141:10 (2013), 3313–3326  crossref  mathscinet  zmath  isi  elib
    15. Vyjayanthi Chari, Lisa Schneider, Peri Shereen, Jeffrey Wand, “Modules with Demazure Flags and Character Formulae”, SIGMA, 10 (2014), 032, 16 pp.  mathnet  crossref  mathscinet
    16. Ghislain Fourier, “New homogeneous ideals for current algebras: filtrations, fusion products and Pieri rules”, Mosc. Math. J., 15:1 (2015), 49–72  mathnet  crossref  mathscinet
    17. Kus D., Littelmann P., “Fusion Products and Toroidal Algebras”, Pac. J. Math., 278:2 (2015), 427–445  crossref  mathscinet  zmath  isi  elib
    18. Venkatesh R., “Fusion Product Structure of Demazure Modules”, Algebr. Represent. Theory, 18:2 (2015), 307–321  crossref  mathscinet  zmath  isi
    19. Kousidis S., Schulte-Geers E., “Distributions Defined By Q-Supernomials, Fusion Products, and Demazure Modules”, Electron. J. Comb., 22:1 (2015), P1.56  mathscinet  zmath  isi  elib
    20. Chari V., Venkatesh R., “Demazure Modules, Fusion Products and Q-Systems”, Commun. Math. Phys., 333:2 (2015), 799–830  crossref  mathscinet  zmath  isi
    21. Kus D., Venkatesh R., “Twisted Demazure Modules, Fusion Product Decomposition and Twisted Q-Systems”, Represent. Theory, 20 (2016), 94–127  crossref  mathscinet  zmath  isi
    22. Chari V., Shereen P., Venkatesh R., Wand J., “a Steinberg Type Decomposition Theorem For Higher Level Demazure Modules”, J. Algebra, 455 (2016), 314–346  crossref  mathscinet  zmath  isi
    23. Brito M., Pereira F., “Graded Limits of Simple Tensor Product of Kirillov–Reshetikhin Modules For Uq(N+1)”, Commun. Algebr., 44:10 (2016), 4504–4518  crossref  mathscinet  zmath  isi
    24. Naoi K., “Tensor Products of Kirillov-Reshetikhin Modules and Fusion Products”, Int. Math. Res. Notices, 2017, no. 18, 5667–5709  crossref  isi  scopus
    25. Kus D., “Representations of Lie Uperalgebras S With Fusion Flags”, Int. Math. Res. Notices, 2018, no. 17, 5455–5485  crossref  mathscinet  zmath  isi  scopus
    26. Brito M., Chari V., Moura A., “Demazure Modules of Level Two and Prime Representations of Quantum Affine Sln+1”, J. Inst. Math. Jussieu, 17:1 (2018), 75–105  crossref  mathscinet  zmath  isi  scopus
    27. Fourier G., Martins V., Moura A., “on Truncated Weyl Modules”, Commun. Algebr., 47:3 (2019), 1125–1146  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:337

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020